Alert archive / Massachusetts / Small Craft Advisories in 2014

Small Craft Advisory 145, NWS Boston/Norton, MA

December 30, 2014

NWS Boston/Norton, MA issued this small craft advisory at Dec 30, 2014, 8:26 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2014, 8:26 AM EST (13:26 UTC)
Expired
Dec 30, 2014, 12:27 PM EST
In force
4 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WHUS71 KBOX 301326
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
826 AM EST TUE DEC 30 2014


ANZ250-254-255-301800-
/O.NEW.KBOX.SC.Y.0145.141230T1326Z-141230T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
826 AM EST TUE DEC 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-251-301800-
/O.NEW.KBOX.SC.Y.0145.141230T1326Z-141230T1800Z/
CAPE COD BAY-NANTUCKET SOUND-MASSACHUSETTS BAY AND IPSWICH BAY-
826 AM EST TUE DEC 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
1 follow-up statement
687 
WHUS71 KBOX 301727
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1227 PM EST TUE DEC 30 2014


ANZ231-232-250-251-254-255-301830-
/O.CAN.KBOX.SC.Y.0145.000000T0000Z-141230T1800Z/
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1227 PM EST TUE DEC 30 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS.
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 6:49 AM EST, 1 hour 37 minutes earlier.

Area forecast discussion, Dec 30, 6:49 AM EST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
649 AM EST TUE DEC 30 2014

.SYNOPSIS...
STRONG HIGH PRESSURE BUILDS SOUTH FROM WESTERN CANADA AND THEN
SPREADS ACROSS THE EASTERN U.S. FOR MUCH OF THIS WEEK. THIS WILL
BRING A DRY BUT SLIGHTLY COLDER THAN NORMAL SPELL FOR NEW ENGLAND
THROUGH FRIDAY. LOW PRESSURE WILL DEVELOP ACROSS THE OHIO VALLEY
AND GREAT LAKES SATURDAY...THEN WILL AFFECT THE REGION SATURDAY
NIGHT AND SUNDAY. HIGH PRESSURE RETURNS EARLY NEXT WEEK WITH COLD
AND BLUSTERY CONDITIONS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

635 AM UPDATE...
GENERAL W-SW FLOW ALOFT BRINGING BANDS OF MID AND HIGH CLOUDS
ACROSS THE REGION EARLY THIS MORNING AS SEEN ON LATEST NE REGIONAL
IR SATELLITE LOOP. COLD AIR AND LOWERING DEWPTS CONTINUE TO FILTER
IN ACROSS THE REGION ON LIGHT N-NW WINDS. NOTING WINDS AROUND
10-15 KT ALONG THE IMMEDIATE COAST...UP TO AROUND 20 KT ON THE
OUTER CAPE THOUGH WITH HIGHER PRES GRADIENT.

WILL SEE HIGH CLOUDS ACROSS THE REGION THROUGH ABOUT MIDDAY THEN
SHOULD SHIFT S DURING THE AFTERNOON. OTHERWISE...WILL REMAIN COLD
WITH NW WINDS ABOUT 10-15 MPH.

NEAR TERM FORECAST IN GOOD SHAPE WITH QUIET CONDITIONS IN PLACE
BUT DID REFRESH TO BRING CONDITIONS CURRENT.

PREVIOUS DISCUSSION...
CONFLUENT FLOW ALOFT OVER SOUTHERN NEW ENGLAND WILL PROVIDE DRY
BUT CHILLY WEATHER ACROSS THE REGION TODAY. COLDER AIR ADVECTS
INTO THE AREA WITH TEMPS AT 850 MB AND 925 MB ABOUT 5C COLDER THAN
MONDAY...WHICH IS ABOUT -1 STANDARD DEVIATION COLDER THAN NORMAL.
NOT RECORD BREAKING...BUT IT WILL FEEL COLDER THAN MONDAY AND
ESPECIALLY THIS PAST WEEKEND. HOWEVER...A FAIR AMOUNT OF SUNSHINE
WILL COMBINE WITH A LIGHT TO MODEST NNW WIND AND THE LACK OF ANY
SNOW COVER WILL HELP OFFSET THE COLDER TEMPS. NONETHELESS HIGHS
ONLY 30-35 THIS AFTERNOON EXCEPT UPPER 20S ACROSS THE HIGHER
TERRAIN. THESE VALUES ARE ABOUT 5 DEGS COLDER THAN NORMAL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...

TONIGHT...
RIDGE OF HIGH PRES BUILDS ACROSS NEW ENGLAND RESULTING IN DRY AND
COLD WEATHER. LOW TEMPS WILL RANGE BETWEEN 15 TO 20 EXCEPT LOW TO
MID 20S ALONG THE COAST...WHICH IS A FEW DEGS COLDER THAN NORMAL.

WEDNESDAY...
NORTHERN STREAM SHORT WAVE MOVES ACROSS THE REGION DURING THE
MORNING. MODELS AGREE ON MODEST SYNOPTIC SCALE FORCING WITH THIS
FEATURE IN THE FORM OF MID LEVEL Q-VECTOR CONVERGENCE. HOWEVER
MOISTURE IS VERY LIMITED WITH THIS SYSTEM AND BULK OF MOISTURE
TRACKS ACROSS NORTHERN NEW ENGLAND. THUS ONLY EXPECTING SOME
CLOUDS WED MORNING WITH PERHAPS A FEW FLURRIES NEAR THE MA/NH
BORDER.

OTHERWISE A REINFORCING SURGE OF COLDER AIR OVERSPREADS THE AREA
DURING THE AFTERNOON. COLD AIR STREAMING ACROSS LAKE ONTARIO AND
ERIE ON WESTERLY FLOW WILL OPEN THE LAKE EFFECT SNOW MACHINE. MOST
OF THESE SNOW STREAMERS WILL REMAIN ACROSS NY STATE AND INTO
NORTHERN NEW ENGLAND. HOWEVER GIVEN THE WESTERLY TRAJECTORY THERE
IS A LOW RISK OF SOME SNOW SHOWER ACTIVITY ACROSS NORTHERN MA
/ROUTE 2 CORRIDOR/. HOWEVER CONFIDENCE IS TOO LOW AT THIS TIME
RANGE TO INCLUDE ANY POPS. OTHER AREA TO WATCH IS THE SOUTH COAST
ESPECIALLY NANTUCKET WHERE MODELS SUGGEST AN INVERTED THERMAL
TROUGH MOVING ACROSS THAT REGION. THIS MAY YIELD A PERIOD OF SNOW
SHOWERS WED MORNING INTO MIDDAY. NONETHELESS MAINLY NUISANCE/LOW
IMPACT PRECIP.

A FEW DEGS COLDER WED THAN TUE BUT BLUSTERY W WINDS OF 15-25 MPH
WILL MAKE IT FEEL EVEN COLDER WITH WIND CHILLS IN THE TEENS AND
LOW 20S!

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...

OVERVIEW...
CLOSED UPPER LOW EXTENDING ACROSS CENTRAL AND EASTERN CANADA WILL
KEEP THE REGION IN A GENERAL WESTERLY WIND FLOW THROUGH THE
REMAINDER OF THIS WEEK. H5 HEIGHTS DO CONTINUE TO FALL THOUGH...
SO EXPECT TEMPERATURES TO BE NEAR OR SLIGHTLY BELOW SEASONAL
NORMALS TO RING IN THE NEW YEAR. TEMPS WILL RECOVER A BIT TOWARDS
THE END OF THE WEEK INTO EARLY THIS WEEKEND.

MEDIUM RANGE MODELS CONTINUE TO SIGNAL DEVELOPMENT OF LOW PRES AS
A SHORT WAVE DIVES OUT OF WESTERN CANADA AROUND THE BASE OF CUTOFF
LOW LATE THIS WEEK. SOME QUESTION AS TO WHAT HAPPENS TO CUTOFF LOW
PRES THAT STARTS OFF ACROSS THE DESERT SW IN THE SOUTHERN STREAM
FLOW AND HOW IT INTERACTS WITH THIS NORTHERN STREAM SHORT WAVE.
THE 12Z OP RUN OF THE ECMWF WAS AN OUTLIER IN ITS SOLUTION...
KEEPING THE CUTOFF SEPARATE WHILE WEAKENING...WHILE THE GFS...GGEM
AND UKMET RUNS ALL SHOWED A PIECE OF THIS WEAKENING CUTOFF/SHORT
WAVE BLENDING INTO THIS OTHER STRONGER SHORT WAVE AS IT MOVES INTO
THE OHIO VALLEY EARLY THIS WEEKEND. HOWEVER...THE 00Z EC OP RUN
CAME MORE IN LINE WITH THE REMAINDER OF THE MODEL SUITE AND MOST
OF THE ENSEMBLES...ADDING ENERGY TO THE DEVELOPING LOW PRES.

MODELS CONTINUE TO KEEP PRIMARY LOW WELL W OF THE REGION...BUT
NEXT QUESTION WILL BE WHERE A SECONDARY FORMS AND HOW MUCH MILDER
AIR WILL WORK IN. LOOKS LIKE A WINTRY MIX COULD DEVELOP ON THE
FRONT END OF THIS SYSTEM AROUND SAT NIGHT WITH GOOD COLD AIR
DAMMING SETTING UP...THEN SHOULD CHANGE OVER TO RAIN. STILL SOME
UNCERTAINTY AS TO HOW THE MIX/CHANGEOVER WILL TIME OUT AT THIS
POINT. DOES LOOK LIKE ANOTHER TAP TO THE GULF OF MEXICO SETS
UP...WITH PWATS BRIEFLY INCREASING TO 1 TO 2 SD ABOVE NORMAL FOR
EARLY JANUARY SO COULD ALSO SEE SOME HEAVY RAINFALL FOR A TIME.
SHOULD BE A FAST MOVER THOUGH WITH CONTINUED FAST FLOW
ALOFT...THOUGH.

OVERALL...CONTINUE WITH ABOVE AVERAGE CONFIDENCE THROUGH THE
REMAINDER OF THE WEEK...THEN LOWER CONFIDENCE FOR THIS WEEKEND
INTO MONDAY DUE TO TIMING AND TRACK SPECIFICS OF THE DEVELOPING
LOW.

DETAILS...

NEW YEARS EVE AND DAY...WHILE LOW PRES SITS ACROSS CENTRAL
CANADA...A WEAK H5 SHORT WAVE TRIES TO WORK ACROSS AS THE NEW YEAR
RINGS IN. WITH THE GENERAL W FLOW IN PLACE...NOT MUCH MOISTURE TO
WORK WITH THOUGH SOME CLOUDS LOOK TO WORK INTO N MA OVERNIGHT.
WILL BE CHILLY AS THE NEW YEAR COMES IN WITH LOWS MAINLY IN THE
TEENS...EXCEPT LOW-MID 20S ALONG THE COAST.

SLIGHTLY COLDER AIR WORKS IN ALONG WITH A BRIEF TIGHTENING OF THE
PRESSURE GRADIENT CAUSING W-NW WINDS TO INCREASE...WITH GUSTS UP
TO 25 TO 30 KT...HIGHEST ACROSS THE HIGHER TERRAIN AND ALONG THE
IMMEDIATE COAST. MAY SEE A FEW SNOW SHOWERS ACROSS NANTUCKET AND
THE OUTER WATERS WITH THE COLDER AIR OVER THE RELATIVELY MILDER
WATERS. OVERALL...THOUGH...EXPECT A MOSTLY SUNNY BUT COOL DAY WITH
HIGHS RANGING FROM THE MID-UPPER 20S ACROSS THE HIGHER INLAND
TERRAIN TO THE MID-UPPER 30S ALONG THE IMMEDIATE COAST.

FRIDAY-SATURDAY...HIGH PRESSURE RIDGE PASSES JUST S OF THE REGION
DURING THIS TIMEFRAME. WILL SEE DRY CONDITIONS AS H5 HEIGHTS
BRIEFLY RISE A BIT. EXPECT HIGHS BOTH DAYS MAINLY IN THE 30S
EXCEPT LOWER 40S ALONG THE S COAST. CLOUDS LOOK TO INCREASE DURING
THE DAY SATURDAY.

SATURDAY NIGHT THROUGH MONDAY...AS MENTIONED ABOVE...STILL
SOLUTION DIFFERENCES WITH ENERGY WORKING OUT OF THE DESERT SW AND
INTERACTION WITH ANOTHER SHORT WAVE ROTATING OUT OF WESTERN
CANADA. SOMEWHAT BETTER MODEL AGREEMENT IN BRINGING MIXED PRECIP
SAT NIGHT FROM S-N...THEN SHOULD CHANGE OVER TO RAIN. TIMING OF
THE CHANGEOVER LINE STILL IN QUESTION...DEPENDING UPON DEVELOPMENT
AND TRACK OF SECONDARY DEVELOPMENT.

WITH MORE CONFIDENCE THAT PRECIP WILL OCCUR...INCLUDED LIKELY
POPS FOR SOUTHERN AREAS AND HIGH CHANCE FURTHER INLAND SAT NIGHT
INTO SUN. WINDS WILL ALSO BECOME GUSTY INTO SUN MORNING...AGAIN
DEPENDING UPON HOW THE SECONDARY DEVELOPS. HOWEVER...AS THE LOW
EXITS SUN AFTERNOON...WILL SEE W WINDS PICK UP QUITE A BIT AS
STRONG LOW LEVEL JET PASSES BY...MAINLY SUN NIGHT AND MONDAY.
ANOTHER LARGE HIGH BUILDS ACROSS THE CENTRAL U.S. BY MONDAY...SO
EXPECT DRY BUT COLD AND BLUSTERY CONDITIONS.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH WEDNESDAY/...

TODAY THROUGH WEDNESDAY...HIGH CONFIDENCE. MAINLY VFR CONDITIONS
EXPECTED. MAY SEE BRIEF MVFR/LOW END VFR CIGS IN ANY ISOLATED
SNOW SHOWERS ACROSS PORTIONS OF THE CAPE/NANTUCKET WED MORNING
INTO MIDDAY AND ACROSS NORTHERN MA.

KBOS TERMINAL...HIGH CONFIDENCE.

KBDL TERMINAL...HIGH CONFIDENCE.

OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...MODERATE CONFIDENCE.

WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...VFR. W-SW WIND GUSTS UP TO
25-30 KT DURING THU...POSSIBLY UP TO 35 KT ALONG THE IMMEDIATE S
COAST. LOW PROB OF MVFR CONDITIONS ACROSS NANTUCKET/MARTHAS
VINEYARD

SATURDAY-SATURDAY NIGHT...VFR THROUGH SAT...THEN MVFR CONDITIONS
POSSIBLE SAT NIGHT IN DEVELOPING RAIN/SNOW. MAY SEE MIX TO FZRA/PL
AFTER MIDNIGHT MOVING IN FROM S-N.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH WEDNESDAY/...MODERATE TO HIGH CONFIDENCE.

TODAY...MODEST N-NW WIND 15-20 KT. DRY WEATHER AND GOOD VSBY.

TONIGHT...WINDS SLACKEN AND BECOME WESTERLY. DRY WEATHER AND GOOD
VSBY CONTINUES.

WEDNESDAY...WEST WINDS INCREASE BY LATE MORNING/EARLY AFTERNOON TO
20-30 KT. MAY NEED A SMALL CRAFT ADVISORY AS WED APPROACHES.

OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...MODERATE CONFIDENCE.

WEDNESDAY NIGHT...W WINDS INCREASE DURING THE NIGHT. SEAS ALSO
BEGIN TO BUILD...MAINLY THE S WATERS WHERE SMALL CRAFTS MAY BE
NEEDED.

THURSDAY...W WINDS WILL LIKELY GUST TO AROUND 35 KNOTS DURING THE
DAY AND EVENING ACROSS THE SOUTHERN WATERS WITH SEAS BUILDING TO
6-9 FT...HIGHEST ON THE OUTER WATERS. A SMALL CRAFT ADVISORY WILL
BE NEEDED FOR MOST IF NOT ALL THE WATERS...WITH A GALE WARNING
LIKELY FOR A PORTION OF THE SOUTHERN WATERS.

FRIDAY AND SATURDAY...W WINDS DIMINISH...THOUGH WILL GUST UP TO
25 KT ON THE SOUTHERN OUTER WATERS WITH SEAS AROUND 5-8 FT DURING
FRIDAY. WINDS AND SEAS SHOULD BE BELOW SMALL CRAFT CRITERIA FOR
MOST OF SAT...THOUGH WILL LIKELY BUILD AGAIN SAT NIGHT.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...NOCERA/EVT
NEAR TERM...NOCERA/EVT
SHORT TERM...NOCERA
LONG TERM...EVT
AVIATION...NOCERA/EVT
MARINE...NOCERA/EVT
Hazardous weather outlook, Dec 30, 4:35 AM EST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
435 AM EST TUE DEC 30 2014

CTZ002>004-MAZ002>024-026-RIZ001>008-310945-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
435 AM EST TUE DEC 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...
CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOW PRESSURE LOOKS TO DEVELOP ACROSS THE GREAT LAKES SATURDAY...
THEN ANOTHER LOW WILL FORM CLOSE TO THE REGION SATURDAY NIGHT AND
SUNDAY. THERE IS THE CHANCE FOR A WINTRY MIX OF PRECIPITATION
ACROSS THE INTERIOR SATURDAY NIGHT INTO EARLY SUNDAY...WITH THE
CHANCE FOR LOCALLY HEAVY RAINFALL DURING THE DAY ON SUNDAY AS
TEMPERATURES RISE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-310945-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
435 AM EST TUE DEC 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A LOW PROBABILITY OF WESTERLY GALE FORCE GUSTS ACROSS THE
OUTER COASTAL WATERS ON THURSDAY.

THERE IS A LOW PROBABILITY OF WEST GALE FORCE GUSTS ACROSS MOST OF
THE OPEN WATERS SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 3:37 PM ESTSmall Craft AdvisoryBOX24 hr

Nearby

Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.